Browse Title Index

Issue Title
Vol 91, No 3 (2015) Uniqueness theorems for Dirichlet series Abstract
A.-D. Wu, P.-C. Hu
Vol 88, No 3 (2013) Univalence criteria and analogues of the John constant Abstract
Y. C. Kim, T. Sugawa
Vol 94, No 1 (2016) Universal quadratic forms and elements of small norm in real quadratic fields Abstract
V. Kala
Vol 100, No 2 (2019) Vanishing coefficients in four quotients of infinite product expansions Abstract
D. Tang
Vol 89, No 3 (2014) Variations on a theorem of Davenport concerning abundant numbers Abstract
E. Jennings, P. Pollack, L. Thompson
Vol 87, No 2 (2013) Varieties whose tolerances are homomorphic images of their congruences Abstract
Gábor Czédli, Emil W. Kiss
Vol 88, No 1 (2013) Visible actions on flag varieties of type B and a generalisation of the Cartan decomposition Abstract
Y. Tanaka
Vol 97, No 3 (2018) Visible points on exponential curves Abstract
S. Macourt
Vol 90, No 3 (2014) Warped products in Riemannian manifolds Abstract
K. S. Park
Vol 85, No 2 (2012) Wavelet-based Resampling Techniques Abstract
Richard Devereux Kenderdine
Vol 89, No 2 (2014) Weak continuity of the complex \(k\)-Hessian operators with respect to local uniform convergence Abstract
N. S. Trudinger, W. Zhang
Vol 85, No 3 (2012) Weak forms of amenability for Banach algebras Abstract
Hojjatollah Samea
Vol 97, No 1 (2018) Weak Haagerup property of \(W^*\)-crossed products Abstract
Q. Meng
Vol 100, No 3 (2019) Weak subordination of multivariate Lévy processes Abstract
K. W. Lu
Vol 101, No 1 (2020) Weakening of the Hardy property for means Abstract
P. Pasteczka
Vol 84, No 2 (2011) Weakly uniform rank two vector bundles on multiprojective spaces Abstract
Vol 98, No 2 (2018) Weight elements of the knot groups of some three-strand pretzel knots Abstract
M. Teragaito
Vol 98, No 3 (2018) Weighted integral inequalities of Ostrowski, Čebyšev and Lupaş type with applications Abstract
S. S. Dragomir
Vol 92, No 2 (2015) Weighted pseudo almost periodic solutions for differential equations with piecewise constant arguments Abstract
L.-L. Zhang, H.-X. Li
Vol 95, No 1 (2017) When is the integral closure comparable to all intermediate rings Abstract
M. Ben Nasr, Z. Nabil
Vol 88, No 3 (2013) Wiener index and traceable graphs Abstract
L. Yang
Vol 89, No 3 (2014) Wiener index of trees of given order and diameter at most 6 Abstract
S. Mukwembi, T. Vetrik
Vol 94, No 3 (2016) Wiener index on traceable and Hamiltonian graphs Abstract
R. Liu, X. Du, H. Jia
Vol 97, No 2 (2018) Wigner's theorem in \(\mathcal{L}^\infty(\Gamma)\)-type spaces Abstract
W. Jia, D. Tan
Vol 88, No 3 (2013) \(1\)-regular Cayley graphs of valency \(7\) Abstract
J. J. Li, G. R. Zhang, B. Ling
1101 - 1125 of 1133 Items << < 40 41 42 43 44 45 46 > >>